# SDR ASAA2022122141258

- Difficulty date: December 21, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 33,680 hours, 10,610 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 20370
- Condition: Failed
- Location: Rt Acm
- Part time: 22,693 hours, 7,046 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ON RECALL, LIGHT GOES OUT ON RESET (FL330). GROUNDED - YES. RIGHT PACK TCV FAILED DURING BITE. REMOVED & REPLACED RIGHT PACK TCV. REF B737-900 AMM 21-51-10-000-801 & 21-51-10-400-801.
